Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 3294268, 9 pages
https://doi.org/10.1155/2018/3294268
Research Article

Spatiotemporal Dynamics of an HIV Infection Model with Delay in Immune Response Activation

1Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955 Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l’Education et de la Formation (CRMEF), Derb Ghalef, 20340 Casablanca, Morocco

Correspondence should be addressed to Mehdi Maziane; moc.liamg@enaizamidhem

Received 20 August 2017; Accepted 31 January 2018; Published 1 March 2018

Academic Editor: Peiguang Wang

Copyright © 2018 Mehdi Maziane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Maziane, Khalid Hattaf, and Noura Yousfi, “Spatiotemporal Dynamics of an HIV Infection Model with Delay in Immune Response Activation,” International Journal of Differential Equations, vol. 2018, Article ID 3294268, 9 pages, 2018. https://doi.org/10.1155/2018/3294268.